When I exercise outside I use a liberal amount of sunscreen because I have fair skin. When I return I notice that my face it very red. However, a few hours later it starts to fade and by the next day it is almost completely back to normal. This has happened a few times in the past couple of weeks. It never hurts, blisters or peels. I use SPF 50 (spray, ingredients: Octinoxate 7.50%, Homosalate 6.00%, Octisalate 5.00%, Avobenzone 4.00%). I do apply it about 20 minutes before going out. Is it normal for my skin to get really red afterwards or is that any indication that I need something stronger? I was inclined to think it was fine as long as it went away the next day. Is that a safe assumption?
For such symptoms, should wear long sleeved cotton clothes and apply sun screen with a minimum spf of 30 atleast half an hour before going out in the sun. If there is any rash then you can take non-sedating antihistamines such as Cetirizine or Loratadine(Claritin) when the rash appears.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.